On minimal immersions of S n-1 into S n (1),n4
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 2, p. 201-214
@article{ASENS_1987_4_20_2_201_0,
     author = {Hsiang, Wu-yi and Tomter, Per},
     title = {On minimal immersions of $S^{n-1}$ into $S^n(1),\;n \ge 4$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 20},
     number = {2},
     year = {1987},
     pages = {201-214},
     doi = {10.24033/asens.1528},
     zbl = {0627.53049},
     mrnumber = {88m:53111},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1987_4_20_2_201_0}
}
Hsiang, Wu-yi; Tomter, Per. On minimal immersions of $S^{n-1}$ into $S^n(1),\;n \ge 4$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 2, pp. 201-214. doi : 10.24033/asens.1528. http://www.numdam.org/item/ASENS_1987_4_20_2_201_0/

[1] U. Abresch, Isoparametric Hypersurfaces with Four or Six Distinct Curvatures (Math. Ann., Vol. 264, 1983, pp. 283-302). | MR 85g:53052b | Zbl 0505.53027

[2] F. J. Almgren Jr., Some Interior Regularity Theorems for Minimal Surfaces and an Extension of Bernstein's Theorem (Ann. of Math., (2), 84, 1966, pp. 277-292). | MR 34 #702 | Zbl 0146.11905

[3] E. Calabi, Minimal Immersions of Surfaces in Euclidean Spheres (J. Diff. Geom., Vol. 1, 1967, pp. 111-125). | MR 38 #1616 | Zbl 0171.20504

[4] E. Cartan, Familles de surfaces isoparamétriques dans les espaces à courbure constante (Ann. Math., Vol. 17, 1938, pp. 177-191). | JFM 64.1361.02 | Zbl 0020.06505

[5] E. Cartan, Sur les familles remarquables d'hypersurfaces isoparamétriques dans les espaces sphériques (Math. Z., Vol. 45, 1939, pp. 335-367). | JFM 65.0792.01 | MR 1,28f | Zbl 0021.15603

[6] E. Cartan, Sur quelques familles remarquables d'hypersurfaces (C. R. Congres. Math. Liège, 1939, pp. 30-41). | JFM 65.1411.02 | Zbl 0025.36601

[7] S. S. Chern, Differential Geometry, its Past and Future (Actes, Congr. Intern. Math., T. 1, 1970, pp. 41-53). | MR 55 #1242 | Zbl 0232.53001

[8] S. S. Chern, On Surfaces of Constant Mean Curvature in a Three-Dimensional Space of Constant Curvature.

[9] D. Ferus, H. Karcher and H. F. Münzer, Cliffordalgebra und neue isoparametrische Hyperflöchen (Math. Z., Vol. 177, 1981, pp. 479-502). | Zbl 0443.53037

[10] W. T. Hsiang and W. Y. Hsiang, On the Existence of Codimension One Minimal Spheres in Compact Symmetric Spaces of Rank 2, II (J. Diff. Geom., Vol. 17, 1982, pp. 582-594). | MR 84a:53057 | Zbl 0503.53044

[11] W. Y. Hsiang, Minimal Cones and the Spherical Bernstein Problem, I (Annals of Math., Vol. 118, 1983, pp. 61-73 ; II (Invent. Math., Vol. 74, 1983, pp. 351-369). | Zbl 0522.53051

[12] W. Y. Hsiang and B. Lawson, Minimal Submanifolds of Low Cohomogeniety (J. Diff. Geom., Vol. 5, 1971, pp. 1-38). | Zbl 0219.53045

[13] W. Y. Hsiang and I. Sterling, Minimal Cones and the Spherical Bernstein Problem, III [Invent. Math. (to appear)]. | Zbl 0615.53054

[14] H. F. Münzer, Isoparametrische Hyperflöchen in Sphören, I, (Math. Ann., Vol. 251, 1980, pp. 57-71) ; II (Math. Ann., Vol. 256, 1981, pp. 215-232).

[15] K. Nomizu, Elie Cartan's Work on Isoparametric Families of Hypersurfaces (Proc. Sym. Pure Math., Vol. 27, 1975, pp. 191-200). | MR 54 #11240 | Zbl 0318.53052

[16] H. Ozeki and M. Takeuchi, On Some Types of Isoparametric Hypersurfaces in Spheres, I (Tohoku Math. J., Vol. 27, 1975, pp. 515-559 ; II (Tohoku Math. J., Vol. 28, 1976, pp. 7-55). | Zbl 0359.53011

[17] C. L. Terng, Isoparametric Submanifolds and their Coxeter Groups, preprint, Northeastern University, Boston, Mass.

[18] P. Tomter, The Spherical Bernstein Problem in Even Dimensions (Bull. Amer. Math. Soc., Vol. 11, No. 1, 1984, pp. 183-185). | MR 85b:53067 | Zbl 0556.53037

[19] P. Tomter, The Spherical Bernstein Problem in Even Dimensions and Related Problems [Acta Math. (to appear)]. | Zbl 0631.53047

[20] D. Ferus and H. Karcher, Non-Rotational Minimal Spheres and Minimal Cones (Comment. Math. Helv., Vol. 60, 1985, pp. 247-269). | MR 87a:53097 | Zbl 0566.53052

[21] P. Tomter, Existence and Uniqueness for a Class of Cauchy-problems with Characteristic Initial Manifolds, Preprint Series, No. 10, December 1985, Institute of Mathematics, University of Oslo.